# SDR SWAA2020030942222

- Difficulty date: March 6, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 46,167 hours, 23,625 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PHOTO LUMINESCENT STRIPS HAVE STICKERS ON EACH STRIP         CLEANED PER SOPM 20-30-03
